# SDR AALA20110926AFW06

- Difficulty date: September 20, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 96,405 hours, 18,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BEAR STRAP HAS A SPOT OF CORROSION AROUND FASTENER HOLE STATION 1405 JUST OUTBOARD OF STRINGER 33 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-53-019246.
